# SDR AALA20170127002

- Difficulty date: January 26, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 73,144 hours, 9,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0202365001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FLOOR PROXIMITY EMERGENCY LIGHT AT FORWARD GALLEY WALL AREA ACROSS FROM L1 FLIGHT ATTENDANT POSITION IS INOPERATIVE. REMOVED AND REPLACED LIGHT ASSEMBLY IAW AMM 33-51-05. OPERATIONAL CHECK GOOD.
